Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Correction and addendum to: ``On algebras of finite representation type''


Author: Spencer E. Dickson
Journal: Trans. Amer. Math. Soc. 144 (1969), 565-568
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0249465-6
Addendum: Trans. Amer. Math. Soc. 144 (1969), 565-568.
Original Article: Trans. Amer. Math. Soc. 144 (1969), 565-568.
MathSciNet review: 0249465
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer, ``Some remarks on associative rings and algebras'' in Linear algebras, NAS-NRC Publication 502, Washington, D. C., 1957, 4-11. MR 0100611 (20:7041)
  • [2] S. Dickson, On algebras of finite representation type, Trans. Amer. Math. Soc. 135 (1969), 127-141. MR 0237558 (38:5839)
  • [3] J. P. Jans, Note on QF-1 algebras, Proc. Amer. Math. Soc. 20 (1969), 225-228. MR 0233848 (38:2169)
  • [4] K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku 6 (1958), 83-142. MR 0096700 (20:3183)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249465-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society